# SDR CA971219008

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: 6th St. Rotor
- Part time: 8,204 hours
- Component: Allsn, 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR BLADE FOUND CRACKED AT BASE AND BLADE LEADING AGAINST NEXT BLADE.  ONLY .0312 INCH HOLDING BLADE.  PART TC:  13,693.
